# SDR HEEA072617

- Difficulty date: April 17, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N7077B
- Make and model: Bell 206L-4
- Aircraft serial: 52037
- Aircraft time: 8,018 hours
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Transceiver
- Part number: 069102505
- Part serial: P11119
- Condition: Weak
- Location: Vor System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAK RECEIVE. PERFORMED PRELIMINARY INSPECTION.  FOUND MODULATION LOW AND WILL NOT ADJUST.  REPLACED Q313, Q312 AND R505.  ALSO FOUND NAV RECEIVER WEAK.  TROUBLESHOT AND FOUND SEVERAL COIL AND INDUCTORS FROZEN.  REPLACED L202, L206, L300, L301, L303 AND L304. ALSO REPLACED T205.  COMM RECEIVER SENSITIVITY VERY WEAK AND WILL NOT ADJUST.
